# SDR UIEA2019092405562

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,246 hours, 21,429 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 452
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG EICAS MSG AS A RESULT OF WRITE UP #1. AFTER ROTATION, APPROX 1, 800 LBS IMBALANCE. FUEL BALANCED WHEN PUMP TURNED BACK ON. DUE TO HISTORY, REMOVED AND REPLACED R FWD BOOST PUMP IAW AMM 28-22-03. OPS CHECK NORMAL AT THIS TIME, NO LEAKS NOTED.
